Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Sudden eruption of itchy raised red spots on the neck, shoulders, chest, using anti-fungal cream. Suggestion?

I noticed a small dry patch on my shoulder .The night was hot enough to make me sweat. The next day, when I woke up, I noticed there were several red spots on my neck; some raised, some not. They looked very similar to mosquito bites. Soon after I took a shower the red spots spread around my neck, onto both shoulders, and around my chest . They got lighter throughout the day, and some even disapeared. By the end of the night most had returned, and in greater numbers; only some areas itchy. What should I do? I have been using anti fungal cream
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  834
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dear patient do not worry this condition is called milaria rubra or prickly heat. Stop applying anti fungal and apply CALAMINE LOTION twice aday after taking bath.
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor